# SDR HNAA2016060600164

- Difficulty date: June 3, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 57,637 hours, 64,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLOSE ROW 4 FLOOR EMERGENCY LIGHT IS OUT.  REMOVED LENS, R & R ROW 4, FLOOR EMERGNCY LIGHT BULB, RESECURED LENS WITH RETAINED HARDWARE.
